# SDR QXEA2023121100181

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 2,327 hours, 1,823 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY LAV SMOKE MASTER CAUSTION EICAS MESSAGE. RAN CHECKLIST, FA'S SMELT A PERFUME LIGHT SMELL IN FWD LAV. REMOVED FROM SERVICE. PERFORMED LAV SMOKE DETECTOR SYSTEM OPS TEST IAW AMM 26-14-01-700-801-A. SYSTEM OPS TESTED GOOD. NO DEFECTS NOTED. RETURNED TO SERVICE.
